# SDR CA190415009

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALL FOUR MLG TIRES BLEW OUT UPON LANDING  CREW REPORTED ON TOUCHDOWN UNABLE TO DEPLOY THRUST REVERSERS, NO BRAKING ACTION, ACTIVATED PARKING BRAKE. ALL FOUR MAIN LANDING TIRES BURST AND AIRCRAFT WAS DISABLED ON THE RUNWAY. THE MAINTENANCE CREW CHANGED ALL MAIN LANDING GEAR BRAKE AND WHEEL ASSEMBLIES. PERFORMED AMM TASK 32-44-00-05 BURST TIRE INSPECTION AND AMM OPERATIONAL CHECKS OF THE THRUST REVERSER, BRAKE, ANTI-SKID, & GROUND LIFT DUMP SYSTEMS WITH NO DISCREPANCY FOUND. FLIGHT RECORDED DATA WAS DOWNLOADED AND REVEALED THE AIRCRAFT LANDED ON THE NOSE GEAR AND RIGHT MAIN GEAR QUALIFYING AS A 2 POINT LANDING EVENT. AMM TASK 05-51-01-210-804 AND TASK 05-51-01-210-806 HAVE BEEN COMPLETED WITH NO REPORTED DAMAGE NOTED. (TC# 20190415009)
